# SDR UIEA200400209

- Difficulty date: December 29, 2004
- Submitted: January 19, 2005
- Operation: Air carrier
- Aircraft: N505MC
- Make and model: Boeing 747-2D3B
- Aircraft serial: 21251
- Engine: Ge CF650E2
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Rheostat
- Part number: 245904
- Condition: Burned
- Location: Lights
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

HOT SMELL (ELECTRICAL) DETECTED IN CRUSE.  C/B PILOT PANEL ENDER FLIGHT DECK LIGHTS WAS PULLED ON P6 PANEL.  SMELL STOPPED, SHORTLY AFTER.  PANEL BELOW CAPTAIN CUP HOLDER FELT HOT.  ON T/S FOUND T77 DIMMER BURNED.  REMOVED AND REPLACED DIMMER.  OPS CHECK NORMAL. (K)
